# SDR AALA200800990

- Difficulty date: April 16, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 58,489 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL INFLIGHT T1297/16APR - CREW REPORTED UNSAFE GEAR INDICATION ON LEFT NOSE GEAR AND NO LIGHT INDICATION ON RIGHT GEAR.  FIRST OFFICER CONFIRMED GEAR EXTENSION THROUGH PERISCOPE.  LANDED ATL WITHOUT INCIDENT.  FOUND LOOSE CONDUIT AT RIGHT GEAR IN WHEEL WELL.  CLEANED AND SECURED CONDUIT CONNECTOR FOR RIGHT GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
